Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 13,     Number 1,     Spring 2005

 

OSCILLATION OF SECOND ORDER DELAY
DYNAMIC EQUATIONS
R. P. AGARWAL, M. BOHNER AND S. H. SAKER

Abstract. In this paper we establish some sufficient conditions for oscillation of second order delay dynamic equations on time scales. Our results not only unify the oscillation of second order delay differential and difference equations but also are new for q-difference equations and can be applied on any time scale. We illustrate our results with many examples.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)